| Model Number |
9797 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact e1.(b)(6).H3 other text : product not returned.
Event or Problem Description
The customer reported that after a few minutes of monitoring, the device stops monitoring.There was no patient impact or consequence reported.
Event or Problem Description
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.The device was able to power on and off using ac and battery power.Recessed pins inside the tb-20 connector were found.This caused the device to display a "replace sensor" error message when a known good sensor and cable were used.Health effect impact code: no adverse event; no patient impact.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).